Pacific Journal of Mathematics

Invariant subspaces and unstarred operator algebras.

D. Sarason

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 511-517.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994515

Mathematical Reviews number (MathSciNet)
MR0192365

Zentralblatt MATH identifier
0171.33703

Subjects
Primary: 47.35
Secondary: 46.65

Citation

Sarason, D. Invariant subspaces and unstarred operator algebras. Pacific J. Math. 17 (1966), no. 3, 511--517. https://projecteuclid.org/euclid.pjm/1102994515


Export citation

References

  • [1] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255.
  • [2] A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963), 89-102.
  • [3] J. Dixmier, Les Algebres oVOperateurs dans Espace Hilbertien,Gauthier-Villars, Paris, 1957.
  • [4] B. Fuglede, A commutativitytheorem for normal operators, Proc. Nat.Acad. Sci. 36 (1950). 35-40.
  • [5] R. W. Goodman, Prediction theory for unitaryoperators, Notices Amer. Math. Soc. 11 (1964),221.
  • [6] P. R. Halmos, Introduction to Hubert Space and the Theory of SpectralMultiplicity, Chelsea, New York, 1957.
  • [7] P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112.
  • [8] H. Helson and D. Lowdenslager, Invariantsubspaces, Proceedings of the Inter- national Symposium on Linear Spaces, Jerusalem Academic Press, 1961, 251-265.
  • [9] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Inc., Englewood Cliffs, N. J. 1962.
  • [10] M. A. Namark, Rings of operators in Hilbert space, Uspehi Mat. Nauk (N.S.) 4 (1949), no. 4 (32), 83-147. (in Russian)
  • [11] A. I. Plesner and V. A. Rohln, Spectral theory of linearoperators, II, Uspehi Mat. Nauk (N. S.) 1 (1946), no.l, 71-191. (in Russian)
  • [12] D. Sarason, On spectral sets having connected complement, to appear.
  • [13] B. Sz.-Nagy, SpektraldarstellungLinearerTransformationendesHilbertschen Raumes, Springer-Verlag, Berlin, 1942.
  • [14] J. Wermer, On invariantsubspaces of normal operators, Proc. Amer. Math. Soc. 3 (1952), 270-277.